Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nilpotence and torsion in the cohomology of the Steenrod algebra


Author: Kenneth G. Monks
Journal: Trans. Amer. Math. Soc. 333 (1992), 903-912
MSC: Primary 55S10; Secondary 16E40, 16W30, 55U99, 57T05
MathSciNet review: 1068931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of global nilpotence and global torsion bounds for the cohomology of any finite Hopf subalgebra of the Steenrod algebra for the prime $ 2$. An explicit formula for computing such bounds is then obtained. This is used to compute bounds for $ {H^{\ast} }({\mathcal{A}_n})$ for $ n \leq 6$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55S10, 16E40, 16W30, 55U99, 57T05

Retrieve articles in all journals with MSC: 55S10, 16E40, 16W30, 55U99, 57T05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1068931-X
PII: S 0002-9947(1992)1068931-X
Article copyright: © Copyright 1992 American Mathematical Society